Differential inclusions with non-closed, non-convex right hand side

Alberto Bressan, Klaus Deimling

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

For a class of lower semicontinuous differential inclusions with nonclosed, non-convex right hand side, the set of solutions is proved to be nonempty and connected. Existence of periodic solutions is also studied. Our results apply, in particular, to the problem x˙ ∈ ext F(x) ∩ int G(x), the right hand side being the intersection of the extreme and the interior points of two continuous multifunctions with compact, convex values.

Original languageEnglish (US)
Pages (from-to)633-638
Number of pages6
JournalDifferential and Integral Equations
Volume3
Issue number4
StatePublished - Jan 1 1990

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Differential inclusions with non-closed, non-convex right hand side'. Together they form a unique fingerprint.

  • Cite this